# SDR DHL2005802533

- Difficulty date: July 19, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46143972N
- Condition: Broken
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT. FITTING BROKEN 0.500 STA 70.000 L-31R (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG. 1. REMOVED DAMAGED FITTING IAW SRM 51-1-20D PG. 21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW FITTING IAW SRM 51-1-20D PG. 9, SRM 51-1-21 PG. 1. TORQUED IAW SRM 51-3-1
